# SDR AALA202309181386

- Difficulty date: September 14, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 3,202 hours, 447 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Card
- Part number: 003CM000200
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO EICAS MESSAGE Ï¿½ANTI ICE WINGÏ¿½. AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED WING ANTI-ICE ZONE CONTROL CARD #3 PER AMM 30-11-03.
